# SDR SWAA2021062913071

- Difficulty date: September 1, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 21,054 hours, 9,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727i727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH SIDEWALL CHANNEL HAS CORROSION AT FS 727I-727J / REMOVED AND REPLACED L/H TRANSITION ANGLE IN AFT CARGO FROM STA 727+4 TO STA 847 PER SRM 51-40-02. SEE NON ROUTINE D177595 P/N 146A7502-31
